Explicit Bounds for the Approximation Error in Benford's Law

Lutz, Dümbgen; Leuenberger, Christoph (2008). Explicit Bounds for the Approximation Error in Benford's Law. Electronic communications in probability, 13(10), pp. 99-112. Shaker Heights, Ohio: Institute of Mathematical Statistics

[img]
Preview
Text
BenfordBounds.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (430kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz

ISSN:

1083-589X

Publisher:

Institute of Mathematical Statistics

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

19 Jun 2017 07:38

Web of Science ID:

000253771800001

BORIS DOI:

10.7892/boris.36880

URI:

https://boris.unibe.ch/id/eprint/36880 (FactScience: 206342)

Actions (login required)

Edit item Edit item
Provide Feedback